Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

coleland

Member
  • Posts

    20
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Don't worry about it. My derm took me off for 2 months b/c of high cholesterol. She said that it gradually leaves your system. We always tend to think the minute we stop taking the pills, that's it! You'll be fine. Question: your Dr. gave you 2 months of Tane? I thought you could only get a script 1 month at a time??? Good Luck!
  2. My derm prescribed Dr. Dan's Cortibalm. You can get it on the internet, or ask your local pharmacy order it. Works miracles. He developed this for "tane lips".
  3. After 4 months on Sotret, Derm took me off. Said there is a difference in the brands. Wants me to take a 2 month break and then go on Amnesteen (sp?). I was so hurt and disappointed. My face was never clear while on the Sotret, but actual Accutane would cost $500 (with insurance) for me. I will just have to wait it out. Also, I'm askin my GYNO if she'll put me on Yaz instead of Estrostep Fe.
  4. Derm recommended this. I'm hooked. Costly, but well worth it. It actually says it's formulated with Accutane users in mind. http://www.drdanslipbalm.com/
  5. Dr. Dan's Cortibalm! It's made for Accutane users in mind. Check out the site.
  6. My zits itch sooooo bad too. I thought it was just me. Like mosquito bites or something.
  7. I use Dr. Dan's Cortibalm (usually can get it online). It's costly, but I only have to use it twice a day. It's wonderful. I'm at the end of month 4. Doc upped dosage to 80mg this month. I have to say that while I was on 40mg & 60mg I failed to see any changes in my face. So at month 4, I'm still a little mad. I'm all yucky. Also, I'm on EstrostepFe, it's supposed to help your skin.
  8. Hi - I'm curious...you use two different types of washes in the am? That might be a little much. I am also on an AA woman on Accutane. I am thinking about getting some Clinique or Neutrogena make-up. I think you may be aggravating your skin a little bit by over-washing. Good Luck and lemme know how it goes!
  9. Don't give up. I started on 40mg a day (months 1 & 2), 60mg month 3 and 80mg into month 4 right now. I'm frustrated too w/ the results, but after reading the posts, I think it's supposed to get worse before it gets better! Hang in there and PM me if you need to!
  10. Okay, I am now into month 4 of Sotret 80 mg daily. I started out at 40mg months 1 & 2, 60mg month 3, now 2 weeks into month 4 @ 80mg. I broke out yet again w/ 5 cysts last week. The derm gave me injections and guess what??? Nothing...dang things are still there. I'm not satisfied w/ my lack of progress. I'm reading these blogs and it seems like after at LEAST 4 months people are happy w/ some sort of progess. Nothing here except slightly dry lips, fatigue and rash on the back of my ha
  11. Wait, so I'm suppose to take 40mg twice a day instead of 2 40mg pills once daily?
  12. Thanks! I'm going to go online right now and check out her products.
  13. I started Sotret 40mg back in November. Your IB (initial breakout) will be bad at first, but then eventually you'll notice a difference. Good Luck!
  14. Wow Fryedegg - You're the smartest! You 2 indiegod. I've had acne forever and a day. I'll review that article. It's just so weird that her and her nurse would suggest it. The nurse btw is on Accutane also. So I'm noticing a difference (my face broke out again, and again after that!), but n e way......I'ma give her a piece of my mind next month. And I'm going to make sure I bring a copy of your posts also. Colleenie - When you had to start your second course, was your face better or worse t
×